# SDR 2003740520

- Difficulty date: February 24, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-200
- Aircraft serial: 21930
- Aircraft time: 43,876 hours, 35,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME BS 380 CRACKED AT STRINGER 7L.  CUT OUT DAMAGED AREA DIM 2 INCH X 1 INCH AND FABBED REPAIR DOUBLER FROM 7075 T6 .071 PO 991208 DIM 8 INCH X 4 INCH IAW SRM 53-10-2 & 53-10-4 FIG 2.  TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED IAW SRM 53-10-4 FIG 2.
